# SDR SWAA021727

- Difficulty date: August 1, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 47,423 hours, 45,181 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1061226
- Condition: Erratic
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOWN (RED) LIGHT REMAINED ILLUMINATED AFTER GEAR WAS RETRACTED, RECYCLED GEAR AND LIGHT WENT OUT, BUT ILLUMINATED TWICE DURING FLIGHT.  REMOVED AND REPLACED LT MLG UPLOCK SENSOR PER MM.
